MathSciNet Relay Station
MathSciNet bibliographic data
MR1484554 (99e:60166) 60J35 (60J65)
Barlow, Martin T.; Bass, Richard F.; Burdzy, Krzysztof Positivity of Brownian transition densities. Electron. Comm. Probab. 2 (1997), 43–51 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement